# SDR UIEA2016113000921

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: 213T100313
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LEFT COOLING PACK TUBING  IS CRACKED.  COOLING TUBING REPLACED IAW AMM 21-51-52.
